Differentiability of Riemann’s function. (English) Zbl 0501.26004


26A27 Nondifferentiability (nondifferentiable functions, points of nondifferentiability), discontinuous derivatives
42A16 Fourier coefficients, Fourier series of functions with special properties, special Fourier series
Full Text: DOI


[1] K. Chandrasekharan: Arithmetical Functions. Springer, New York (1970). · Zbl 0217.31602
[2] du Bois-Reymond: Versuch einer Classification der willkurlicher Functionen reeler Argumente nach ihren Anderungen in den kleinsten Intervallen. J. reine angew. Math., 79, 21-37 (1875). · JFM 06.0241.01
[3] J. P. Kahane: Lacunary Taylor and Fourier series. Bull. Amer. Math. Soc, 70, 199-213 (1964). · Zbl 0121.30102
[4] J. Gerver: The differentiability of the Riemann function at certain rational multiples, of n. Amer. J. Math., 92, 33-55 (1970). JSTOR: · Zbl 0203.05904
[5] J. Gerver: More on the differentiability of the Riemann function, ibid., 93, 33-41 (1970). JSTOR: · Zbl 0228.26008
[6] G. H. Hardy: Weierstrass’s non-differentiable function. Trans, Amer. Math. Soc, 17, 301-325 (1916). JSTOR: · JFM 46.0401.03
[7] I. M. Vinogradov: An Introduction to the Theory of Numbers. Pergamon Press, London (1955).
[8] K. Weierstrass: Mathematische Werke von Karl Weierstrass. vol. 2, pp. 71-76, Berlin (1895). · JFM 26.0041.01
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.